# SDR ABXA020216

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 53,493 hours, 65,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 9651
- Condition: Discharged
- Location: Cabin
- Part time: 21 hours, 22 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTS BATTERY PACK.  OPS CHECKED GOOD IAW DC9 AMM 33-53-00.
